# SDR AWXA0001129

- Difficulty date: December 21, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 651988315
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 178 WL 187 BL 0 STRAP CRACKED. REMOVED STRAP; FABED REPAIR STRAP AND DOUBLER IAW SRM 51-70-13 FIG 1
